# SDR SIMA973592

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 074
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Condition: Chafed
- Location: Nose Wheel Well
- Stage of operation: AP
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIA - FLT 4102 - DURING A/C RETURN TO PIA, CREW DID NOT GET NOSE GEAR SAFE LIGHT UNTIL EMERGENCY GEAR EXTENSION LEVER WAS PULLED.  A/C LANDED SAFELY.  MX CLEANED NOSE GEAR TARGET SWITCHES, FERRIED ALL TO ORD FOR REPAIR OF NOSE GEAR INDICATION WIRING.  WIRING CHAFED ON TOP OF 149D PUMP.  ORD MX REPAIRED WIRES AND PERFORMED SATISFACTORY GEAR RETRACTION/EXTENTION.  A/C RETURNED TO SERVICE.  (M)
